Modules with n-acc and the acc on certain types of annihilators

Frohn D (2002)
Journal of Algebra 256: 467-483.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Frohn D. Modules with n-acc and the acc on certain types of annihilators. Journal of Algebra. 2002;256:467-483.
Frohn, D. (2002). Modules with n-acc and the acc on certain types of annihilators. Journal of Algebra, 256, 467-483.
Frohn, D. (2002). Modules with n-acc and the acc on certain types of annihilators. Journal of Algebra 256, 467-483.
Frohn, D., 2002. Modules with n-acc and the acc on certain types of annihilators. Journal of Algebra, 256, p 467-483.
D. Frohn, “Modules with n-acc and the acc on certain types of annihilators”, Journal of Algebra, vol. 256, 2002, pp. 467-483.
Frohn, D.: Modules with n-acc and the acc on certain types of annihilators. Journal of Algebra. 256, 467-483 (2002).
Frohn, Daniel. “Modules with n-acc and the acc on certain types of annihilators”. Journal of Algebra 256 (2002): 467-483.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar